# SDR RAIA980310

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: S5421039000751
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING INSPECTION, FOUND RIGHT ENGINE INTERMEDIATE FRAME CRACKED AT INBOARD VERTICAL MEMBER ABOVE ENGINE ISOLATOR MOUNT.  MAINTENANCE REPLACED RIGHT ENGINE INTERMEDIATE FRAME.  (M)
